Alert archive / Texas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 71, NWS Midland/Odessa, TX

May 25, 2005Crane County, Pecos County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 25, 2005, 7:08 PM CDT for Crane County, Pecos County, Texas. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2005, 7:08 PM CDT (00:08 UTC)
Expired
May 25, 2005, 8:03 PM CDT
In force
55 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

Counties Crane County, TX, Pecos County, TX

The radar

The Midland/Odessa radar (KMAF), 87 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 0.1 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2005-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2005-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2438 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
2457 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 260008
SVRMAF
TXC103-371-260100-
/O.NEW.KMAF.SV.W.0071.050526T0008Z-050526T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
708 PM CDT WED MAY 25 2005

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRANE COUNTY IN WEST TEXAS
  NORTH CENTRAL PECOS COUNTY IN SOUTHWEST TEXAS

* UNTIL 800 PM CDT

* AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES
  SOUTHWEST OF CORDONA LAKE...OR 16 MILES SOUTHWEST OF CRANE...MOVING
  SOUTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GIRVIN...

A SEVERE THUNDERSTORM WARNING MEANS THAT SEVERE WEATHER IS OCCURRING
OR IS IMMINENT. WIND GUSTS IN EXCESS OF 60 MPH... HAIL THREE-QUARTERS
OF AN INCH IN DIAMETER OR LARGER... VERY HEAVY RAIN... AND DEADLY
LIGHTNING ARE ALL LIKELY. IF YOU ARE IN THE PATH OF THIS SEVERE STORM
MOVE TO SAFE SHELTER NOW.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3138 10259 3128 10267 3124 10263 3112 10260
      3102 10244 3109 10238 3109 10231 3129 10231

$$

05
2 follow-up statements
000 
WWUS54 KMAF 260031
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
729 PM CDT WED MAY 25 2005

TXC103-371-260100-
/O.CON.KMAF.SV.W.0071.000000T0000Z-050526T0100Z/
CRANE-PECOS-
731 PM CDT WED MAY 25 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 800 PM CDT FOR NORTH
CENTRAL PECOS AND SOUTHEASTERN CRANE COUNTIES...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF CORDONA LAKE...OR 17 MILES SOUTHWEST OF CRANE...MOVING
SOUTHEAST AT 10 MPH.

AT 720 PM CDT...SEVERE THUNDERSTORM WINDS CAUSED MINOR DAMAGE IN 
IMPERIAL. A 250 POUND DIESEL TANK WAS BLOWN OVER AND A TRAMPOLINE 
WAS LIFTED ONTO A ROOFTOP. THESE WINDS OCCURRED AS THE SEVERE 
THUNDERSTORM PASSED EAST OF IMPERIAL.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...GIRVIN.

DOPPLER RADAR HAS DETECTED WEAK ROTATION WITHIN THIS STORM. WHILE NOT
IMMEDIATELY LIKELY... A TORNADO MAY STILL DEVELOP. IF A TORNADO IS
SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE... SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3138 10259 3128 10267 3124 10263 3112 10260
      3102 10244 3109 10238 3109 10231 3129 10231

$$

05
000 
WWUS54 KMAF 260103
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
802 PM CDT WED MAY 25 2005

TXC103-371-260112-
/O.EXP.KMAF.SV.W.0071.000000T0000Z-050526T0100Z/
CRANE-PECOS-
802 PM CDT WED MAY 25 2005

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PECOS AND 
SOUTHEASTERN CRANE COUNTIES EXPIRED AT 800 PM CDT...

AT 802 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED
BELOW SEVERE LEVELS. THEREFORE THE SEVERE THUNDERSTORM WARNING WILL 
BE ALLOWED TO EXPIRE. HOWEVER...SMALL HAIL AND WINDS GUSTING TO 40 
MPH ARE STILL POSSIBLE. WITH THE SLOW MOVEMENT OF THIS STORM...
FLOODING IS ALSO A RISK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3138 10259 3128 10267 3124 10263 3112 10260
      3102 10244 3109 10238 3109 10231 3129 10231

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 4:10 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, May 25, 4:10 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
410 PM CDT WED MAY 25 2005

.UPDATE...
MODIFIED THE ZONE TEXT AND GRIDS BEFORE TRANSMISSION TO INCLUDE
SEVERE THUNDERSTORM WATCH BOX #333 UNTIL 11 PM CDT FOR THE
NORTHERN HALF OF THE PERMIAN BASIN.

&&

.PREV DISCUSSION... /ISSUED 240 PM CDT WED MAY 25 2005/

SHORT TERM...
A FEW THUNDERSTORMS DEVELOPED IN THE VICINITY OF THE GLASS
MOUNTAINS/STOCKTON PLATEAU EARLY THIS AFTERNOON AS AN OUTFLOW
BOUNDARY FROM LAST NIGHT/S SOUTHERN PLAINS MCS HAS PUSHED
SOUTHWESTWARD INTO THESE AREAS.  AS WITH THUNDERSTORMS OVER THE LAST
FEW DAYS...THE CONVECTION IS STRUGGLING DUE TO THE PROXIMITY OF AN
UPPER LEVEL RIDGE CENTERED OVER MEXICO.  EXPECT ADDITIONAL WIDELY
SCATTERED SHOWERS AND THUNDERSTORMS TO DEVELOP OVER THE WESTERN
THIRD OF THE CWA AS A COMBINATION OF HEATING OF THE HIGHER TERRAIN
AND THE PRESENCE OF THE OUTFLOW BOUNDARY...AND AN INCREASE IN LOW
LEVEL MOISTURE BEHIND IT...WILL ALLOW FOR THIS.  ALTHOUGH MID LEVEL
LAPSE RATES ARE AROUND 8.5 C/KM...CAPE VALUES ARE NOT VERY HIGH IN
THESE LOCALES AND 0 TO 6 KM BULK SHEAR VECTORS ARE ONLY PROGGED TO
BE IN THE 10 TO 15 KT RANGE UNTIL LATE TONIGHT WHEN THEY INCREASE TO
25 TO 35 KT.  THEN AGAIN...WE COULD SEE AN ISOLATED STORM OR TWO PUT
OUT STRONG WINDS DUE TO THE DRY MID LEVELS.

WESTERLIES WILL CONTINUE TO SAG SOUTH TONIGHT AND WILL SHUNT THE
AFOREMENTIONED UPPER LEVEL RIDGE TO THE SOUTH.  AT THE SURFACE...A
STRONG COLD FRONT WAS MAKING IT/S WAY SOUTH THROUGH THE NORTHERN
TEXAS PANHANDLE AND NORTHEASTERN NEW MEXICO...AND WAS ON THE VERGE
OF PASSING THROUGH THE KDHT AREA AT 25/18Z.  THE FRONT IS FURTHER
SOUTH THAN PROGS WERE ABLE TO HANDLE...PROBABLY DUE TO OUTFLOW FROM
A CENTRAL PLAINS NOCTURNAL MCS.  EXPECT THE FRONT TO COME CRASHING
SOUTH INTO THE AREA THIS EVENING...THEN PUSH SOUTH THROUGH THE AREA
BY SUNRISE THURSDAY.  A MODERATELY UNSTABLE AIRMASS OVER THE EASTERN
HALF OF THE CWA AWAITS THE ARRIVAL OF THIS FRONT.  CAPES OF 2500 TO
3000 J/KG AND LI/S AROUND -7 C WILL COINCIDE WITH STEEP MID LEVEL
LAPSE RATES OF 8.5 C/KM IN THESE AREAS.  0 TO 6 BULK SHEAR VECTORS
ARE PROGGED TO BE 35 TO 45 KT IN THESE SAME AREAS...ALTHOUGH MID
LEVEL WINDS WILL GENERALLY BE 10 KT OR LESS UNTIL 26/06Z.  STILL
THINK WE COULD SEE QUITE A CLUSTER OF THUNDERSTORMS DEVELOP OVER THE
NORTHERN/NORTHEASTERN CWA BY EARLY EVENING...THEN ADVECT
SOUTHEASTWARD INTO WEST CENTRAL TEXAS.  SEVERE THUNDERSTORMS WILL BE
POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS.

ANOTHER MCS MAY DEVELOP OVER EASTERN NEW MEXICO THIS AFTERNOON/
EVENING IN REGION OF GOOD UPSLOPE FLOW...AND TRACK SOUTH/
SOUTHEASTWARD INTO THE MAF CWA.  IF THIS MCS DEVELOPS...NOT CERTAIN
WE/LL SEE MUCH SEVERE WEATHER WHEN IT MOVES INTO THE CWA.
BUT...SINCE THERE MAY BE QUITE A FEW OUTFLOW BOUNDARIES FOR IT TO
INTERSECT WITH FROM EARLIER CONVECTION...WILL GO AHEAD AND INCLUDE
SEVERE WORDING FOR LOCATIONS ROUGHLY ALONG AND EAST OF THE PECOS
RIVER.

HEAVY RAINFALL WILL DEFINITELY BE POSSIBLE WITH CONVECTION THROUGH
TONIGHT.  DEWPOINTS ARE IN THE UPPER 50S TO LOWER 60S ACROSS THE
NORTHERN AND EASTERN CWA...AND EXPECTED TO RISE A LITTLE MORE.  THIS
YIELDS PRECIPITABLE WATER AMOUNTS NEAR 1.5 INCHES.  WILL MENTION
HEAVY RAINFALL IN THE ZONES...AND INCLUDE MENTION OF FLASH FLOODING
IN THE HWO.

LASTLY...THE SURFACE PRESSURE GRADIENT BEHIND THE FRONT WILL BE
TIGHT.  TIGHT ENOUGH FOR WINDS IN THE GUADALUPE MOUNTAINS TO REACH
40 MPH SUSTAINED...WITH GUSTS OVER 55 MPH POSSIBLE.  THEREFORE...
WILL ISSUE A HIGH WIND WARNING FOR THE GUADALUPE MOUNTAINS FROM LATE
EVENING UNTIL MID MORNING THURSDAY.

LONG TERM...
LOOKS LIKE THE SWITCH TO A BASICALLY AN ACTIVE PATTERN HAS BEGUN
THIS FORECAST CYCLE. PAINTED THE HIGHEST CHANCE POPS ACROSS THE
SOUTHEAST PERMIAN BASIN AND THE LOWER TRANS PECOS THURSDAY MORNING
DUE TO THE CONVECTIVE COMPLEX EXITING. THINKING THEIR WILL BE A
LULL THURSDAY AFTERNOON AND NIGHT WITH THE ATMOSPHERE WORKED OVER...
WITH ONLY 10-20 POPS WARRANTED.

ANTICIPATING ANOTHER COMPLEX FRIDAY AND FRIDAY NIGHT WITH RECOVERY
AND HEATING WITH THE NEXT SIGNIFICANT SHORTWAVE IN THE NORTHWEST FLOW
WITH THE NEXT BOUNDARY SHIFTING SOUTH. STORMS SHOULD ALSO FORM IN THE
MOUNTAINS AS WELL AND TRANSLATE INTO THE PLAINS. WENT HIGH CHANCE POPS
MANY AREAS...TRANSITION INTO LIKELY OR HIGHER POPS MAY BE NEEDED CLOSER
TO EVENT.

WENT WITH 20-30 POPS SATURDAY WITH THE APPROACH OF A 500 MILLIBAR
TROUGH AXIS AND NEXT SHORTWAVE IN THE NORTHWEST FLOW ALOFT. PAINTED
THE BEST CHANCE POPS ACROSS THE BIG BEND AND LOWER TRANS PECOS
WHERE THE FRONT HAS BEST CHANCE OF RESIDING AND AHEAD OF THE TROUGH
AXIS THE LONGEST. BEYOND SATURDAY LOOKS ACTIVE THROUGH THE REMAINDER
OF THE EXTENDED.

SUNDAY AND MONDAY LOOK TO REMAIN ACTIVE WITH ANOTHER NORTHERN STREAM
FRONT AND UNSTABLE NORTHWEST FLOW ALOFT. UPSLOPE FLOW AND CONTINUED
UNSTABLE NORTHWEST FLOW ALOFT WARRANT AT LEAST SLIGHT POPS AT THIS
TIME NEXT TUESDAY AND WEDNESDAY. COOLED TEMPERATURE THROUGH THE FORECAST
CYCLE IN WET REGIME AND FREQUENT FRONTAL PASSAGES.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...HIGH WIND WARNING IN EFFECT FROM 10 PM WEDNESDAY UNTIL 10 AM CDT
      THURSDAY FOR THE FOLLOWING ZONE...GUADALUPE MOUNTAINS OF
      EDDY COUNTY.
TX...HIGH WIND WARNING IN EFFECT FROM 10 PM WEDNESDAY UNTIL 10 AM CDT
      THURSDAY FOR THE FOLLOWING ZONE...GUADALUPE MOUNTAINS.

&&

67/12
Hazardous weather outlook, May 25, 3:14 PM CDT, 3 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
314 PM CDT WED MAY 25 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-261929-
ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE-
DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES-
GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-
HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL-
NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN-
REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-
TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER-
314 PM CDT WED MAY 25 2005 (214 PM MDT WED MAY 25 2005)

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE IN LOCATIONS GENERALLY
ALONG AND EAST OF THE PECOS RIVER FROM THIS AFTERNOON UNTIL LATE
TONIGHT.  LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS
WITH THESE THUNDERSTORMS.  HEAVY RAINFALL WILL BE LIKELY WITH
THUNDERSTORMS THIS AFTERNOON AND EVENING...WHICH COULD RESULT IN
FLASH FLOODING.

A STRONG COLD FRONT WILL PUSH SOUTH THROUGH THE AREA TONIGHT.
A TIGHT PRESSURE GRADIENT IN THE WAKE OF THE FRONTAL BOUNDARY
WILL LIKELY RESULT IN VERY STRONG WINDS THROUGH THE GUADALUPE
MOUNTAINS TONIGHT...ESPECIALLY THROUGH GUADALUPE PASS.  THE
STRONGER WINDS ARE EXPECTED TO SUBSIDE THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE OVER MOST OF THE
OUTLOOK AREA THROUGH FRIDAY.  THERE WILL BE A THREAT OF HEAVY
RAINFALL...AND POSSIBLY FLASH FLOODING...THURSDAY MORNING AS
THUNDERSTORM ACTIVITY WINDS DOWN.

ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE FRIDAY AFTERNOON
AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
THREATS.  HEAVY RAINFALL WILL ALSO BE POSSIBLE.  SINCE THE
GROUND MAY STILL BE SATURATED FROM RAINFALL ON WEDNESDAY
NIGHT AND THURSDAY...FLASH FLOODING WILL ALSO BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND EVENING.
LOCAL LAW ENFORCEMENT...EMERGENCY MANAGERS...AND SPOOTER GROUPS
SHOULD KEEP ABREAST OF THE LATEST INFORMATION.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE)
HTTP://WWW.WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 25, 6:13 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT WED MAY 25 2005

TXZ058-074-252345-
DAVIS/APACHE MOUNTAINS AREA TX-REEVES COUNTY AND UPPER TRANS PECOS
TX-
613 PM CDT WED MAY 25 2005

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL JEFF DAVIS AND
SOUTH CENTRAL REEVES COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME SOUTH CENTRAL REEVES
COUNTY AT 613 PM CDT...MOVING SOUTHEAST AT 10 MPH.

SMALL HAIL...WIND GUSTS NEAR 50 MPH AND DEADLY CLOUD TO GROUND
LIGHTNING WILL BE POSSIBLE.

SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:03 PM CDTSevere Thunderstorm WarningMAFGlasscock, Reagan42 min
May 25, 7:18 PM CDTSevere Thunderstorm WarningMAFUpton42 min
May 25, 7:38 PM CDTSevere Thunderstorm WarningMAFMidland67 min
May 25, 7:59 PM CDTFlash Flood WarningMAFCrane, Pecos3 hr
May 25, 8:10 PM CDTSevere Thunderstorm WarningMAFReagan42 min
May 25, 8:29 PM CDTSevere Thunderstorm WarningMAFGlasscock46 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningMAFGlasscock52 min
May 25, 9:29 PM CDTSevere Thunderstorm WarningMAFHoward46 min
May 25, 10:13 PM CDTSevere Thunderstorm WarningMAFHoward47 min
May 25, 10:17 PM CDTFlash Flood WarningMAFHoward3 hr
May 25, 11:24 PM CDTSevere Thunderstorm WarningMAFDawson66 min
May 25, 11:50 PM CDTSevere Thunderstorm WarningMAFGaines55 min
May 25, 11:51 PM CDTSevere Thunderstorm WarningMAFAndrews54 min
May 26, 12:31 AM CDTFlash Flood WarningMAFGaines3 hr
May 26, 12:39 AM CDTFlash Flood WarningMAFDawson3 hr
May 26, 12:44 AM CDTSevere Thunderstorm WarningMAFGaines37 min
May 26, 3:51 AM CDTSevere Thunderstorm WarningMAFLoving54 min
May 26, 4:24 AM CDTSevere Thunderstorm WarningMAFWinkler51 min
May 26, 5:14 AM CDTSevere Thunderstorm WarningMAFWard46 min
May 26, 5:18 AM CDTFlash Flood WarningMAFEctor3 hr
May 26, 6:32 AM CDTFlash Flood WarningMAFUpton4 hr
May 26, 7:10 AM CDTFlash Flood WarningMAFReagan4 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.